AF Association

3 days on bisoprolol and no symptoms of PAF!

Am feeling very upbeat as this is as long as I have gone without an episode since the symptoms started 3 months ago. Just a minor blip this afternoon when I felt a bit light-headed and tired for a couple of hours. Otherwise have been my usual self. Have been monitoring my B/P and pulse twice daily as requested by GP. Pulse still irregular but has not gone above 79 and B/P OK. Should say I am female, aged 62 years and have long standing rheumatoid arthritis, 40 years. On steroids daily, anti-inflammatory drugs daily, methotrexate injections weekly and rituximab infusions approx. 12 monthly.

Suspect that this drug therapy may have played a part in the AF. Also had breast cancer 8 years ago, mastectomy, chemotherapy and Herceptin infusions. Everything I have read leads me to believe that my AF may be drug-induced. If it is, I would not have changed a thing as I am a survivor of BC and have a manageable life with rheumatoid despite numerous joint replacements and significant disability.

Just hoping this drug continues to keep my symptoms at bay!

7 Replies
oldestnewest

Nice to read somebody saying something GOOD about bisoprolol as it is great for some people. So happy for you.

Bob

Reply

What great news Scorer, long may this feeling continue!

Reply

Hi Scorer - Good to hear, will keep my fingers crossed for you that you continue to keep AF at bay.

Reply

That's great Scorer, very glad the bisoprolol has helped already - stay well!

Lis

Reply

Hello scorer. I hope that you continues to be symptom free.

Reply

Hello Scorer, hope you keep this up you have been through enough. Keep well.

Bx

Reply

Best wishes hope it lasts, you deserve a break x

Reply

You may also like...